# SDR SWAA2022060915426

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N8756S
- Make and model: Boeing 737-8
- Aircraft serial: 67209
- Aircraft time: 124 hours, 75 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT FLASHLIGHTS ARE INOP / [01] REF LOGPAGE 0326580E  PERFORMED OPS CHECK OF FLASHLIGHTS PER AMM 25-64-00; ALL OPS CHECKED GOOD WITH NO FAULTS NOTED.
